# SDR SWIA200820245

- Difficulty date: October 11, 2008
- Submitted: October 29, 2008
- Operation: Air carrier
- Aircraft: N916SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7634
- Aircraft time: 17,091 hours, 14,747 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap System
- Condition: Malfunctioned
- Location: Te Flaps
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

FLT 1492 - FLAPS FAIL CAUTION MESSAGE DISPLAYED DURING FLAP RETRACTION.  SET FLAP LEVER TO 8Â° AND RESET CBP1 F4 AND CBP2 F4.  OPS CHECK GOOD.
